Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Hyers-Ulam-Rassias stability of Jensen’s equation and its application

Author: Soon-Mo Jung
Journal: Proc. Amer. Math. Soc. 126 (1998), 3137-3143
MSC (1991): Primary 39B72
MathSciNet review: 1476142
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Hyers-Ulam-Rassias stability for the Jensen functional equation is investigated, and the result is applied to the study of an asymptotic behavior of the additive mappings; more precisely, the following asymptotic property shall be proved: Let $X$ and $Y$ be a real normed space and a real Banach space, respectively. A mapping $f: X \rightarrow Y$ satisfying $f(0)=0$ is additive if and only if $\left \| 2f\left [ (x+y)/2 \right ] - f(x) - f(y) \right \| \rightarrow 0$ as $\| x \| + \| y \| \rightarrow \infty$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 39B72

Retrieve articles in all journals with MSC (1991): 39B72

Additional Information

Soon-Mo Jung
Affiliation: Mathematics Section, College of Science and Technology, Hong-Ik University, 339-800 Cochiwon, South Korea

Keywords: Hyers-Ulam-Rassias stability, Jensen functional equation
Received by editor(s): March 19, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society